Volume 17 (1974)


1 (April), 2 (August), 3 (December)

Sharma, B. D. and Soni, R. S.;
A New Generalized Functional Equation for Inaccuracy and Entropy of Kind $\beta$
pp. 1--11.
Tsutsumi, M.;
Existence and Nonexistence of Global Solutions of the First Boundary Value Problem for a Certain Quasilinear Parabolic Equation
pp. 13--24.
Das, K. M. and Lakshmi, S. S.;
On Start Sets and Negative Prolongational Limit Sets in Semidynamical Systems
pp. 25--29.
Chow, S. N. and Hale, J. K.;
Strongly Limit-Compact Maps
pp. 31--38.
Miller, R. K.;
Linear Volterra Integrodifferential Equations as Semigroups
pp. 39--55.
Kikuchi, N. and Nakagiri, S.;
Kneser's Property of Solutions of Non-Linear Integral Equations
pp. 57--66.
Szufla, S.;
Solutions Sets of Non-linear Integral Equations
pp. 67--71.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles